Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

34 People found this comment helpful

I started taking Zyrtec for my seasonal and non-seasonal sneezing, itching eyes, and itching skin. It worked very well for those things. However, starting about 24-48 hours after I began taking Zyrtec, I found myself feeling sad, "off," and had crying episodes. I did not associate the two, thinking it was something hormonal. However, for the next 3 months, I continued to feel confused, kind of dep...

Most voted negative review

9 People found this comment helpful

I had to take Zyrtec orally when i was 10 for ADHD prescribbed from my doctor. It was horrible exprence for me. It made me depressed, i couldnt pay attention with Zyrtec in my system. My grades slipped and i always had blurry eyes. My docot was concered about me and took me off the drug for a week. After 2 days my grades started going back up, i was happy again and my eyes and allergies were lesse...

Shared reviews and ratings

No name | 35-44 | On medication for 1 to 6 months | Patient
3/14/2021
Condition: Inflammation of the Nose due to an Allergy
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I began taking Zyrtec in the spring. It was very effective with relieving my allergy symptoms. I began spotting and bleeding irregularly around the same time. I did not attribute this to the Zyrtec at the time. I stopped Zyrtec over the summer and the spotting and irregular bleeding stopped. I began taking Zyrtec again in the fall when my allergies returned. As soon as I began taking the Zyrtec, I began spotting and bleeding irregularly again. I stopped taking Zyrtec and the spotting stopped. I havenâ??t had this issue since stopping Zyrtec.

Report this postFill 3Created with Sketch.
Jrm0914 | 25-34 | Female | On medication for 6 months to less than 1 year | Patient
6/13/2020
Condition: Seasonal Runny Nose
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I have taken Zyrtec off and on. Never consistently until recently trying to remember to take it daily..especially with COVID-19 as I wanted to keep any allergies at bay.... but today I woke up with yellowish eyes. Apparently Zyrtec can cause severe liver problems and jaundice. Yeah.. no thank you. Now to figure out to heal my body from the damage Zyrtec has done.

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | On medication for 1 to less than 2 years | Patient
8/29/2019
Condition: Seasonal Runny Nose
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

Beware - once you start taking Zyrtec regularly, you are likely to experience addiction and be unable to stop it without significant withdrawal side effects. I have noticed that 24-48 hrs after taking Zyrtec, like clockwork, I experience extreme and uncontrollable itching and hives all over my body. (I never suffered from hives in my life until taking this drug.) This, of course, seems like an allergic reaction and makes you take more Zyrtec. I am extremely upset that the potential for significant withdrawal symptoms is not listed as a known drug effect. Johnson

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | On medication for 2 to less than 5 years | Patient
8/21/2019
Condition: Seasonal Runny Nose
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I was happy that this product worked on my allergies but it came with a cost. My joints, legs, neck felt like I was 50 yrs older than I am. I walked like an old lady. After reading reviews I stopped taking it. Now I am uncontrollably itching everywhere. My hands, feet, scalp. It's horrible. I also gained 25 pounds on it. I won't be using it again. Nightmare. Gave me nightmares too.

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | On medication for 2 to less than 5 years | Patient
8/7/2019
Condition: Inflammation of the Nose due to an Allergy
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

After being on zyrtec for 3 years I decided to stop taking it to see if I could cope with my year round allergy to just about everything. After being off zyrtec for about 3 days I began getting itchy bumps all over my body and the feeling that I couldn't breathe. I thought I was just having an allergic reaction being hyper sensitive to whatever the medication had been blocking all those years. I decided to wait it out. After suffering for 2 more days my husband did some Internet searching and found to our horror that this was a side effect of the drug. So we went out, bought the smallest amount we could so I could taper off 4 days later still bumps, still itching. It is unbelievable that this information was not given to people and that doctors are pushing it on their patients as mine did. Something needs to be done about this. Thanks to zyrtec I now know how a junkie must feel.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More